Hi im 22 and normally have regular normal periods, i am 2 months late and have very sore nipples, i have had stomach cramps but that was a week or so ago, i have done 3 hpt and all are negative. The Doctor said It was because I came off of my pill about 3 months ago but i have doen this before and came on normally. Why am I so late for my period? any answers will be much appreciated.
Is this doctor an OB/GYN? Did your doctor also do a pregnancy test? You said that you've done this before........stopped your bc pills and your period came at it's regular time. Was anything different this time? Are they the same brand and dosage? Were you on them for the same amount of time? Has there been a lot of stress in your life since you stopped taking them?
Birth control pills have changed so much over the years. Back in the 60's when my girlfriends and I took them, they were SO strong, they totally messed with your head and body. When we stopped taking them, it took some of us way more than 2 months before we got another period. I think my point was going to be that just maybe your body isn't ready for a period yet. Perhaps the sore nipples are a sign that it IS getting reading. And you know the more you worry about it, the more tense your body will become and that can delay the start of menses.
Did your doctor tell you to wait a couple of weeks and if you still hadn't started, to come back in? If sore nipples are uncommon for you, what did he/she say about that?
Try some really hot baths, that can sometimes bring on a period. But if you are REALLY worried, if the doctor you saw was a GP, go see an OB/GYN. If the doctor you saw WAS an OB/GYN, get a second opinion.
I can give you some possibilities, but only a doctor is going to be able to give you an answer.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.